MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; SURGICAL INSTRUMENT HANDLE, TORQUE LIMITING

GLOBUS MEDICAL, INC. REVERE; SURGICAL INSTRUMENT HANDLE, TORQUE LIMITING
Model Number 634.611
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that due to wear and tear on the handle they had a cap back out post operatively.
 
Additional Manufacturer Narrative
Based on the description of the event evaluation form and follow-up email, a cap was backed out post-operatively.A revision surgery was taken place to take out failed hardware.The torque of the handle was reported to not function as normal.However, the part was not returned.Therefore, an evaluation of the physical part cannot be performed, and the exact cause cannot be established.This complaint is captured in the system's risk analysis creo 4.75mm threaded cocr deformity & degen stabilization system, creo amp 4.75mm threaded cocr deformity & degen stabilization system, creo amp threaded deformity stabilization system, creo amp threaded stabilization system, creo fenestrated mis stabilization system, creo fenestrated threaded stabilization system, creo mis stabilization system, creo nxt deformity stabilization system, creo nxt stabilization system, creo threaded deformity stabilization system, creo threaded stabilization system, revere 5.5 & 6.35 deformity ss system, and revere threaded reduction.This complaint will be re-evaluated if the part is returned at a future date.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.The following sections were updated for this supplemental report.B4, g3, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
REVERE
Common Device Name
SURGICAL INSTRUMENT HANDLE, TORQUE LIMITING
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23407577
Report Number3004142400-2025-00264
Device Sequence Number21101291
Product Code LXH
UDI-Device Identifier00849044065978
UDI-Public00849044065978
Combination Product (Y/N)N
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number634.611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown